Urticaria and Angioedema due to Lercanidipine a Calcium Channel Blocker

Authors

  • Derya Ünal
  • Mustafa Demirtürk
  • Sacide Rana Işık

Keywords:

Lercanidipine, allergy, acute urticaria, angioedema

Abstract

Antihypertensive medications such us angiotensin-converting enzyme inhibitors, angiotensin receptor blockers, beta-blockers, and calcium channel blockers may cause allergic reactions. Urticaria and angioedema due to calcium channel blockers have been rarely reported. To our knowledge, this is the first case report suggesting a possible link between urticaria and angioedema and lercanidipine, a calcium channel blocker.

Downloads

Download data is not yet available.

Published

2018-04-26

How to Cite

1.
Ünal D, Demirtürk M, Işık SR. Urticaria and Angioedema due to Lercanidipine a Calcium Channel Blocker. AAI [Internet]. 2018 Apr. 26 [cited 2022 Jan. 27];16(1):47-9. Available from: https://aai.org.tr/index.php/aai/article/view/60

Issue

Section

Case Reports